No Cover Image

Journal article 747 views

Canonical effective subalgebras of classical algebras as constructive metric completions / Andrej Bauer; Jens Blanck

Journal of Universal Computer Science, Volume: 16, Issue: 18, Pages: 2496 - 2522

Swansea University Author: Jens, Blanck

Full text not available from this repository: check for access using links below.

Abstract

We prove general theorems about unique existence of effective subalgebras of classical algebras. The theorems are consequences of standard facts about completions of metric spaces within the framework of constructive mathematics, suitably interpreted in realizability models. We work with general rea...

Full description

Published in: Journal of Universal Computer Science
ISSN: 0948-6968
Published: J.UCS Consortium 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa47
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We prove general theorems about unique existence of effective subalgebras of classical algebras. The theorems are consequences of standard facts about completions of metric spaces within the framework of constructive mathematics, suitably interpreted in realizability models. We work with general realizability models rather than with a particular model of computation. Consequently, all the results are applicable in various established schools of computability, such as type 1 and type 2 effectivity, domain representations, equilogical spaces, and others.
Item Description: Special issue from 6th Int. Conf. on Computability and Complexity in Analysis, Ljubljana, Slovenia
Keywords: stability of computability, realisability, domain representations
College: College of Science
Issue: 18
Start Page: 2496
End Page: 2522